Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Changing periods on Nuvaring

I have been on the Nuvaring for two years. For the last year, my periods change. I never have spotting between periods. After I take the ring out, sometimes my period starts right away and other times it doesn't start until day 5. It has been really light. This week I only had a light amount for almost two days and that was it.

I spoke with my doctor and she is not concerned, but I don't like the changes. Some months it's heavy, but the last two were light and short. The only other symptom I get is dryness. I itch, but it goes away. My OBGYN said Nuvaring lowers estrogen.

I was just hoping someone else gets this or can direct me to other conditions to watch out for.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.